# SDR QXEA2017041700267

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 19,696 hours, 21,302 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, THE NR 1 AUTOFEATHER TEST INDICATED ABORT IN AMBER.  NO FAULTS IN CDS PERTAINING TO AUTOFEATHER SYSTEM.  COMPLIED WITH AN OPS CHECK OF PROPELLER AUTOFEATHER SYSTEM IAW MM 61-20-00-710-805. OPS CHECKED GOOD. FAULT DID NOT RETURN. NO PARTS REPLACED.
